The branching of the solutions of nonlinear boundary value problems for differential equations with a parameter
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 3-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_10_a0,
author = {P. G. Aizengendler and V. V. Mikhailov},
title = {The branching of the solutions of nonlinear boundary value problems for differential equations with a~parameter},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--12},
year = {1976},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_10_a0/}
}
TY - JOUR AU - P. G. Aizengendler AU - V. V. Mikhailov TI - The branching of the solutions of nonlinear boundary value problems for differential equations with a parameter JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 3 EP - 12 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1976_10_a0/ LA - ru ID - IVM_1976_10_a0 ER -
%0 Journal Article %A P. G. Aizengendler %A V. V. Mikhailov %T The branching of the solutions of nonlinear boundary value problems for differential equations with a parameter %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1976 %P 3-12 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_1976_10_a0/ %G ru %F IVM_1976_10_a0
P. G. Aizengendler; V. V. Mikhailov. The branching of the solutions of nonlinear boundary value problems for differential equations with a parameter. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 3-12. http://geodesic.mathdoc.fr/item/IVM_1976_10_a0/